My partner got her first Depo shot in April 2016. We were not aware of all the side effects such as weight gain while she is trying to loose weight.It is now October and still no signs of her period. ANY suggestions??? What do we need to do?
It can take up to 18 months to regain fertility, despite perhaps having some spotting or irregular bleeding in between.
I used agnus castus, a natural remedy to get my cycle back. It naturally balances your hormones. You can't use it if you're using any hormonal birth control, though. You can get it online or at health stores. It's called Vitex in the USA.
I use the tincture (liquid) & the A, Vogel brand. It's really good quality.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 25 Apr 2011 • 1 answer
Posted 17 Nov 2014 • 1 answer
Posted 20 Jun 2016 • 2 answers
Depo-Provera - If your period ends and the next day you get your depo shot. How long until it starts
Posted 27 Aug 2017 • 1 answer